# SDR CALA2013121893780

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,698 hours, 11,604 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, LT ENG HPSOV EICAS ANNUNCIATED & STATUS MESSAGE LT ENG HPSOV. REPLACED LT ENG HPSOV IAW MM.  RAN LT ENG BLEED, OPERATIONS NORMAL.  NO FAULTS SHOWN ON AIR SUPPLY CONTROLLER, DF CLEARED.
